# SDR GLBA96054

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126UE
- Make and model: Beech 1900C
- Aircraft serial: UC126
- Engine: Pwa PT6A65B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 311271401
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 498 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

GRI - CREW REPORTED RIGHT TORQUE SURGED ON TAKEOFF ROLL AND ELECTED TO RETURN TO GATE.  MAINTENANCE REPLACED RIGHT BLEED VALVE.  OPS CHECK WAS GOOD.  (M)
